Tolleranza di due specie del genere Asellus a elevate concentrazioni di sali inorganici
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 64 (1978) no. 3, pp. 327-331
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The maximum salinity tolerance of two freshwater Isopods, Asellus aquaticus (L.) and A. coxalis Dollf., to sodium chloride, phosphate and nitrate, has been tested in the laboratory. By means of short and medium term tests, it has been observed that these salts (above all phosphate) have a strong effect on the mortality of the two species. This demonstrates a low probability of survival of Asellus in environments which undergo natural, as well as cultural, eutrophication processes.
@article{RLINA_1978_8_64_3_a14,
author = {Fano, Elisa Anna and Rossi, Loreto},
title = {Tolleranza di due specie del genere {Asellus} a elevate concentrazioni di sali inorganici},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {327--331},
year = {1978},
volume = {Ser. 8, 64},
number = {3},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1978_8_64_3_a14/}
}
TY - JOUR AU - Fano, Elisa Anna AU - Rossi, Loreto TI - Tolleranza di due specie del genere Asellus a elevate concentrazioni di sali inorganici JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1978 SP - 327 EP - 331 VL - 64 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLINA_1978_8_64_3_a14/ LA - it ID - RLINA_1978_8_64_3_a14 ER -
%0 Journal Article %A Fano, Elisa Anna %A Rossi, Loreto %T Tolleranza di due specie del genere Asellus a elevate concentrazioni di sali inorganici %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1978 %P 327-331 %V 64 %N 3 %U http://geodesic.mathdoc.fr/item/RLINA_1978_8_64_3_a14/ %G it %F RLINA_1978_8_64_3_a14
Fano, Elisa Anna; Rossi, Loreto. Tolleranza di due specie del genere Asellus a elevate concentrazioni di sali inorganici. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 64 (1978) no. 3, pp. 327-331. http://geodesic.mathdoc.fr/item/RLINA_1978_8_64_3_a14/